# SDR AALA200810054

- Difficulty date: October 7, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- Aircraft time: 68,673 hours, 30,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN INTERCOSTAL AT CENTERLINE BETWEEN FLOORBEAMS 1271-1287.  INSTALLED NEW INTERCOSTAL.
